# SDR DHL2007362511

- Difficulty date: January 6, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BETWEEN FR 73 AN 74 LBL 56.  REMOVED CORROSION FROM SEAT TRACK FLANGE FR 73-FR 74 LBL 56 PER A300 SRM 51-40-11 ORG MAT. .078, MAT REMOVED .007 MAT REMAINING .071 FOUND WITHIN LIMITS PER A300 SRM 53-10-00 EXCEPT O/B SCREW HOLE 11 INCHS AFT OF FR 73 REMAINING MAT MEASURED .060 OUT OF LIMITS PER A300 SRM 53-10 10 FIG 612.  CUT OUT DAMAGED AREA AT O/B FLANGE SEAT TRACK LBL 56 BETWEEN FR 73-FR 74 (3") PER A300 SRM 53-10-10 FIG 721A.  TREATED AREA AN PARTS WITH ALODINE, PRIMER AN GRAY PAINT IAW A300 SRM 51-40-12.  INSTALLED REPAIR IAW A300 SRM 53-10-10 FIG 721A MAT USED 7075T6 .130, 10"BY 2' BY 1 1/2" PO NR004127.  INSTALLED PERMANENT REPAIR.
